# SDR ASAA2019092030778

- Difficulty date: September 20, 2019
- Submitted: September 23, 2019
- Operation: Air carrier
- Aircraft: N556AS
- Make and model: Boeing 737890
- Aircraft serial: 35175
- Aircraft time: 48,063 hours, 16,746 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR DIFFICULT TO CLOSE WITH INTERNAL HANDLE. GROUNDED - YES. ADJUSTED L-1 DOOR GUIDE ARM & DOOR STOP PINS REF AMM 52-11-00-820-801 LUBED DOOR UPPER & LOWER HINGES. DOOR SYSTEM TEST HANDLE FORCES WITHIN LIMITS REF AMM 52-11-00-700-804.
